Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on extrapolation procedures for solving linear systems

Author: Thomas A. Oliphant
Journal: Quart. Appl. Math. 21 (1963), 72-75
MSC: Primary 65.35
DOI: https://doi.org/10.1090/qam/144456
MathSciNet review: 144456
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

DOI: https://doi.org/10.1090/qam/144456
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society